Unsolvability of some algorithmic problems in the theory of groups
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 6 (1957), pp. 231-298
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1957_6_a4,
author = {S. I. Adian},
title = {Unsolvability of some algorithmic problems in the theory of groups},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {231--298},
year = {1957},
volume = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1957_6_a4/}
}
S. I. Adian. Unsolvability of some algorithmic problems in the theory of groups. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 6 (1957), pp. 231-298. http://geodesic.mathdoc.fr/item/MMO_1957_6_a4/